# SDR TRAX200800601

- Difficulty date: May 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSVERSE BEAM CRACKED AT FS 280.0 LBL 12.0 IN UPPER RADIUS JUST O/B OF EMER EXTENSION CABLE PULLEY BRACKET.  REPAIRED FS 280 TRANSVERSE BEAM BETWEEN LBL 9.0 AND LBL 12.0 IAW REO 601R-53-11-138. (B)
